I am taking metronidazole and have been warned of side effects. I know alcohol is a big no no while on the meds. I want to know if hair dye would cause a reaction since an ingredient is alcohol.
Can I use hair dye while taking metronidazole?
Question posted by Sandra_f19 on 28 May 2020
Last updated on 28 May 2020 by masso
Now a days most hair dyes contain some forms of alcohol. Before you apply anything check with your Pharmacist first.
What should I avoid while taking metronidazole?
Do not drink alcohol or consume food or medicines that contain propylene glycol while you are taking metronidazole. You may have unpleasant side effects such as headaches, stomach cramps, nausea, vomiting, and flushing (warmth, redness, or tingly feeling).
Avoid alcohol or propylene glycol for at least 3 days after you stop taking this medicine. Check the labels of any medicines or food products you use to make sure they do not contain alcohol or propylene glycol
Antibiotic medicines can cause diarrhea, which may be a sign of a new infection. If you have diarrhea that is watery or bloody, call your doctor. Do not use anti-diarrhea medicine unless your doctor tells you to.
- Metronidazole uses and safety info
- Metronidazole information for Healthcare Professionals (includes dosage details)
- Side effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.